# SDR MWEA020139

- Difficulty date: February 27, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Clip
- Part number: 991550032
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON SUPPORT CLIP AT LOWER REAR SPAR CAP IS CRACKED.  FABRICATED AND INSTALLED CLIP.
